# SDR DALA2018061303994

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 52,530 hours, 25,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT LEFT OVERHEAD AND LEFT SIDE EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE R&R AFT LEFT OVHD EMERGENCY BATTERY PACK PER AMM 33-51-06-960-805. OPS CHK GOOD.
